# SDR NSVA2011027

- Difficulty date: February 15, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 6,553 hours, 6,379 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 860TS09Y00
- Part serial: 409
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT LOGBOOK ENTRY "LANDING GEAR FAILED TO RETRACT ON TAKEOFF.  ONLY THE RED UNSAFE LIGHTS REMAINED ON, INCLUDING HANDLE.  THREE GREEN WORK FINE.  TWO ATTEMPTS TO RETRACT.  AIRCRAFT FERRIED FROM YUL TO ALB FOR MAINTENANCE.  MAINTENANCE RETRIEVED CODES FROM PSEU AND SWUNG GEAR MANY TIMES AND COULD NOT DUPLICATE THIS DISCREPANCY.  A LANDING GEAR SELECTOR VALVE RESISTANCE CHECK WAS DONE AND FOUND TO BE SATISFACTORY.  THE LANDING GEAR SELECTOR (HANDLE ASSY) WAS REPLACED AND THE GEAR SWUNG TWENTY (20) TIMES WITH NO DISCREPANCIES.  AIRCRAFT WAS RELEASED TO SERVICE.
